MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS SUREDRIVE; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION PERCUFLEX PLUS SUREDRIVE; STENT, URETERAL
Model Number M0061457490
Medical Device Problem Codes Entrapment of Device (1212); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific that a percuflex plus ureteral stent was used during stone removal procedure in the kidney, performed on (b)(6) 2023.On (b)(6) 2023, a second procedure to remove stones was performed.During this procedure, it was noticed that the upper coil of the implanted stent was not completely coiled in the pelvis.The physician had difficulty in getting the guidewire through implanted stent to remove the stent and kidney stones.The stent was successfully removed without difficulty and a new percuflex plus ureteral stent was implanted and successfully completed the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a04 captures the reportable event of coil, coil memory during stent removal.

Brand Name
PERCUFLEX PLUS SUREDRIVE
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16894534
Report Number3005099803-2023-02450
Device Sequence Number6141373
Product Code FAD
UDI-Device Identifier08714729903031
UDI-Public08714729903031
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K974541
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061457490
Device Catalogue Number64183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Initial Report FDA Received Date05/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale